MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(4).
 
Event or Problem Description
It was reported that guidewire fracture occurred.A pt2 light support 185cm straight guidewire was selected for use.However, during unpacking, the device fractured.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1- initial reporter facility name: (b)(6).Device evaluated by mfr.: the unit was returned with its original pouch.There was no identify failures or evidence that could be lost due to decontamination proess, as part of overall visual revision.The guidewire does not have visual defects.Guidewire without visual defects confirmed.The outer diameter of distal, medium, and proximal sections are within specifications.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10949313
Report Number2134265-2020-16875
Device Sequence Number11592525
Product Code DQX
UDI-Device Identifier08714729471103
UDI-Public08714729471103
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2022
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0025069799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2020
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight60